# SDR SWAA2018102626264

- Difficulty date: October 24, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 1,413 hours, 611 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG30550
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE INDICATED RED, LOW PRESSURE.  R&R SLIDE PER MT.
